Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 26, 2013, 7:36 PM CDT for Knox County, Illinois. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 7:36 PM CDT (00:36 UTC)
- Expired
- May 27, 2013, 4:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Knox County, IL
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:15 PM CDT | FLASH FLOOD | Altona, IL | MULTIPLE SECONDARY ROADS REPORTED AS FLOODED. |
| May 26, 9:15 PM CDT | HEAVY RAIN 2.55 | Altona, IL | RAINFALL SINCE 6AM THIS MORNING. |
| May 26, 10:40 PM CDT | HEAVY RAIN 1.75 | Galesburg, IL | REPORT OF 1.75 INCHES OF RAIN SINCE 7AM TODAY. STORM TOTAL OF 3.00 INCHES...INCLUDING RAIN FROM YESTERDAY. |
| May 26, 10:45 PM CDT | FLASH FLOOD | 4 Ne Victoria, IL | WATER OVER THE ROAD ON ROUTE 180 AT WALNUT CREEK. |
| May 26, 10:45 PM CDT | FLASH FLOOD | Gilson, IL | WATER OVER THE ROAD AT ROUTE 97 NEAR GILSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
185
WGUS53 KILX 270036
FFWILX
ILC095-270930-
/O.NEW.KILX.FF.W.0016.130527T0036Z-130527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 430 AM CDT MONDAY
* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA...WITH ADDITIONAL THUNDERSTORMS EXPECTED OVER THE
AREA THROUGH THE EVENING HOURS. NATIONAL WEATHER SERVICE DOPPLER
RADAR RAINFALL ESTIMATES OVER THE PAST 1 TO 2 HOURS HAS RANGED
FROM 1 TO 2 INCHES FROM JUST NORTH OF GALESBURG TO VICTORIA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...GILSON...KNOXVILLE...MAQUON...
ONEIDA...RIO...VICTORIA...WATAGA...WILLIAMSFIELD AND YATES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH THIS EVENING AND SOME ISOLATED AREAS ACROSS
THE NORTH MAY SEE THAT IN AN HOURS TIME WITH SOME OF THE MORE
INTENSE STORMS. THIS AREA HAS ALREADY RECEIVED HEAVY RAINFALL
FROM THE SHOWERS AND THUNDERSTORMS THAT OCCURRED TODAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4115 9000 4083 8998 4072 8999 4071 9042
4115 9044 4116 9044
$$
SMITH2 follow-up statements
253
WGUS73 KILX 270244
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT SUN MAY 26 2013
ILC095-270930-
/O.CON.KILX.FF.W.0016.000000T0000Z-130527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-
944 PM CDT SUN MAY 26 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KNOX COUNTY UNTIL 430 AM
CDT MONDAY...
AT 941 PM CDT...A WEATHER SERVICE COOPERATIVE OBSERVER REPORTED MULTIPLE
SECONDARY ROADS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF THE COUNTY
WERE FLOODED. ANOTHER BAND OF THUNDERSTORMS...WITH RAINFALL RATES OF 1
TO 2 INCHES PER HOUR...WAS PUSHING ACROSS THE COUNTY AND WILL CONTINUE TO
PRODUCE A SIGNIFICANT FLASH FLOOD THREAT OVER THE COUNTY THROUGH THE EVENING
HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...GILSON...KNOXVILLE...MAQUON...
ONEIDA...RIO...VICTORIA...WATAGA...WILLIAMSFIELD AND YATES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4115 9000 4083 8998 4072 8999 4071 9042
4115 9044 4116 9044
$$778
WGUS73 KILX 270927
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
427 AM CDT MON MAY 27 2013
ILC095-270941-
/O.EXP.KILX.FF.W.0016.000000T0000Z-130527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-
427 AM CDT MON MAY 27 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KNOX COUNTY WILL BE
ALLOWED TO EXPIRE AT 430 AM CDT...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING
FOR CONTINUED ROAD FLOODING ACROSS KNOX COUNTY.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4115 9000 4083 8998 4072 8999 4071 9042
4115 9044 4116 9044
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:05 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 26, 6:05 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 605 PM CDT SUN MAY 26 2013 .DISCUSSION... ISSUED 252 PM CDT SUN MAY 26 2013 PROLONGED RAINY PERIOD CONTINUES FOR CENTRAL ILLINOIS. THIS MORNING SHOWERS LINED UP AND REMAINED OVER ONE AREA STRETCHING FROM JUST SOUTH OF GALESBURG SOUTHEAST TO SHELBYVILLE. AREAS ALONG THIS AXIS RECD BTWN 2.5 AND 3.5 INCHES OF RAIN...WITH MANY OTHER LOCATIONS BTWN 1 AND 1.5. WITH MORE RAIN ON THE WAY...CONCERN INCREASES FOR FLASH FLOODING THREAT. MANY DIFFERENT SOLUTIONS IN THE SHORT TERM FOR FURTHER DEVELOPMENT AND EVOLUTION OF STORMS. WITH THE CONVECTIVE RISK AS THE EVENING GOES ON...WILL GO AHEAD AND ISSUE A FF WATCH FOR PORTIONS OF CENTRAL ILLINOIS THROUGH TOMORROW. BEYOND THE SHORT TERM...FORECAST INTO THE LONG TERM IS STILL A CONFLICT OF SYNOPTIC WAVE PATTERNS AT DAY 6/7. FORECAST OUT THAT FAR A BLEND...WITH CONSIDERATION GIVEN TO UNCERTAINTY. SHORT TERM...TONIGHT THROUGH TOMORROW... PLENTY OF PRECIP IN THE CWA THIS MORNING SLOWLY BROKE INTO PIECES THIS AFTERNOON...THOUGH THE CONVECTIVE ELEMENT IS RETURNING WITH TS IN THE SW. RAP/RUC AND 4KM WRF SHOWING SOME MAJOR DIFFERENCES WITH THE EVOLUTION GOING INTO THE EVENING...THOUGH BOTH PRODUCING SOME RATHER EXTENSIVE QPF. WITH STREAK OF HEAVY PRECIP ALREADY FROM THIS MORNINGS STORMS FROM SOUTH OF GALESBURG TO SHELBYVILLE...AND ANOTHER 1 TO 2 INCHES POSSIBLE...AND A CONVECTIVE ELEMENT TO THE STORMS THIS EVENING POTENTIALLY BUMPING UP THOSE TOTALS LOCALLY...ISSUING A FF WATCH FOR AFFECTED COUNTIES. WOULD BE LESS CONCERNED DUE TO THE OVERALL DURATION OF THE EVENT...BUT 6HR FFG IN THE 2-2.5 INCH RANGE...AND THE CONVECTIVE ELEMENT ON A HOLIDAY WEEKEND TIP THE SCALE. LONGEVITY OF PRECIP TOMORROW EVENING VERY MUCH A FUNCTION OF LOCATION OF THE PASSING WARM FRONT...AND HAVE TERMINATED THE WATCH AT THIS POINT AT 00Z TOMORROW EVENING. HOWEVER...DEPENDING ON LOCATION OF THE BOUNDARY AND INTENSITY OF PRECIP...THIS MAY PROVE TO BE TOO CONSERVATIVE. IN ADDITION TO THAT...SOUTHERLY COMPONENT TO THE WIND BRINGING WARMER TEMPS IN THE REGION...WITH WARM AIR MOVING IN AT MIDLEVELS AS THE EAST SIDE OF THE UPPER RIDGE ERODES SOMEWHAT. WARM FRONT FORWARD PROGRESSION INTO THE REGION MAY BE TEMPERED QUITE A BIT BY RAIN COOLED AIR AS THE RAIN/CONVECTION GOES ON ALL DAY. VERY SIMILAR TO TODAY...AND HIGHS WILL BE REACHED AT VARYING POINTS THROUGHOUT THE DAY DEPENDING ON WHERE THE STORMS/CLOUDS ARE. IN SHORT...FORECAST IS PROBLEMATIC IN AN HOURLY SENSE TO SAY THE LEAST. THOUGH WARMER THAN TODAY...KEEPING THE TEMPS A BIT BELOW GUIDANCE...AND THE GEMNH HAS ACTUALLY PROVIDED A VERY POSSIBLE SOLUTION CONSIDERING THE GRADIENT FROM NE TO SW. LONG TERM...TUESDAY THROUGH SATURDAY... DEPENDING ON THE INTERACTION BTWN COLD POOLS AND THE SFC BOUNDARY...LOCATION OF THE SFC WARM FRONT A BIT OF A QUESTION MARK ON TUESDAY MORNING. POPS REMAIN PREDOMINANTLY IN THE NORTH...INVOF THE BOUNDARY. FORECAST ACTUALLY DRY FROM TUES NIGHT THROUGH WED NIGHT. WESTERN TROF DIGS IN...AMPLIFYING THE WAVE PATTERN OVER THE CONUS AND LEAVING THE UPPER MIDWEST IN SWRLY FLOW...AND MUCH OF IL IN WEAK FLOW...IF ANY...UNDER THE BUILDING RIDGE. VERY WARM MIDLEVELS AND THE GUIDANCE STARTING TO REFLECT THE SITUATION A LITTLE BETTER. RETURNING POPS ON THURS NIGHT/FRI SHOWING MORE OF A DELAY THAN THE 00Z RUN...AS IT HAS THE PAST FEW CYCLES. A BIT MORE CONFIDENCE FOR THUR NIGHT...AND FRIDAY SPECIFICALLY...WITH A COLD FRONT PASSAGE FRI NIGHT. STILL A DEBATE AS THE GFS AND ECMWF QUITE DIFFERENT IN HANDLING THE LARGE SCALE WAVE IN RELATION TO THE SFC SYSTEM. && .AVIATION... ISSUED 600 PM CDT SUN MAY 26 2013 COVERAGE OF TSRA OVER THE FORECAST AREA TONIGHT INTO MONDAY AND AFFECT ON CIGS/VSBYS THE MAIN CHALLENGE THIS PERIOD. FRONTAL BOUNDARY REMAINS DRAPPED TO THE SOUTH OF OUR AREA FROM NORTH CENTRAL MO INTO FAR SOUTHERN IL LATE THIS AFTERNOON. BANDS OF CONVECTION WERE OCCURRING ALONG AND NORTH OF THE BOUNDARY AND WILL TRACK ESE ACRS SOUTH CENTRAL IL THIS EVENING. FURTHER NORTH ANOTHER BAND OF SHOWERS AND THUNDERSTORMS WAS OCCURRING AND TRACKING ESE AND IF IT HOLDS TOGETHER...AFFECT MAINLY OUR NORTHERN TAF SITES TONIGHT. IT STILL APPEARS THE MORE FAVORABLE TIME FRAME FOR WIDESPREAD SHOWERS AND TSRA WILL BE LATER THIS EVENING INTO THE OVERNIGHT HOURS. MAINLY LOWER VFR CIGS WILL BE RESTRICTED DOWN TO MVFR AT TIMES AND POSSIBLY SOME IFR CONDITIONS IN SOME OF THE HEAVIER SHOWERS AND TSRA. WILL SEE A TEMPORARY BREAK DEVELOP IN THE SHOWERS AFTR 16Z TOMORROW BUT WILL ADD A VCTS GROUP FOR THE POSSIBILITY OF SOME NEW DEVELOPMENT ALONG THE BOUNDARY MONDAY AFTERNOON AS IT TRACKS SLOWLY NORTH INTO NORTH-CENTRAL IL. SFC WINDS WILL BE EASTERLY TONIGHT AT 10 TO 15 KTS...AND THEN START TO VEER MORE INTO THE SOUTHEAST ON MONDAY AS THE FRONT ATTEMPTS TO MOVE TO OUR NORTH BY LATER IN THE DAY...SPEEDS WILL RANGE FROM 10 TO 15 KTS ONCE AGAIN. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ILZ027-036-040>042- 047-048-051>053-061. &&
Hazardous weather outlook, May 26, 3:24 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN MAY 26 2013 ILZ027-036-040-041-047-271100- CASS-FULTON-KNOX-MASON-SCHUYLER- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE AREA HAS ALREADY RECEIVED HEAVIER RAIN THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVERNIGHT...WITH RIVER LEVELS ALSO RISING AGAIN ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. FLOODING ON THE SPOON RIVER SHOULD SUBSIDE ON TUESDAY...BUT WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ028>031-037-038-271100- MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND BECOME MORE NUMEROUS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED... SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ049-050-271100- MORGAN-SCOTT- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME NUMEROUS DURING THE EVENING... CONTINUING OVERNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY. RIVER LEVELS WILL BEGIN TO RISE AGAIN ALONG THE ILLINOIS RIVER EARLY THIS WEEK. MINOR FLOODING WILL CONTINUE NEAR VALLEY CITY...AND MAY DEVELOP TOWARD MID WEEK AROUND MEREDOSIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-048-051>053-061-271100- CHRISTIAN-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. LOCALLY HEAVY RAIN HAS ALREADY OCCURRED THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. ILZ043>046-054>057-271100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA OVERNIGHT... WITH THE HIGHEST CHANCES NORTH OF A DECATUR TO PARIS LINE. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY AGAIN ON MONDAY. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...BUT THESE SHOULD NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE SCATTERED OVER THE AREA ON MEMORIAL DAY... BUT SHOULD DIMINISH DURING THE EVENING. THESE ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, May 26, 3:46 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 1 N ABINGDON 40.82N 90.40W
05/26/2013 M1.61 INCH KNOX IL MESONET
TOTAL SINCE SATURDAY MORNING. SWOP REPORT
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:49 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark | 9 hr |
| May 26, 10:18 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 9 hr |
| May 27, 2:56 AM CDT | Flash Flood Warning | ILX | Fulton | 6 hr |
| May 27, 3:26 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| May 27, 4:25 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| May 27, 4:57 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 6 hr |
| May 27, 7:28 AM CDT | Areal Flood Warning | ILX | Peoria, Woodford | 6 hr |
| May 27, 10:57 AM CDT | Areal Flood Warning | ILX | Stark | 5 hr |
| May 27, 1:54 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 51 min |
| May 27, 1:59 PM CDT | Special Weather Statement | ILX | Logan, Menard | 46 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 27, 2:59 PM CDT | Tornado Warning | ILX | Sangamon | 31 min |
| May 27, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 50 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 30 min |
| May 27, 3:32 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 27, 3:40 PM CDT | Special Weather Statement | ILX | Moultrie | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.